# SDR AUS20040372

- Difficulty date: May 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: HC538H0125007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT REAR ENTRY SILL PLATE ATTACHMENT ANGLE CONTAINED LEVEL 2 CORROSION ON THE UPPER SURFACE.   AREA OF CORROSION 48.26MM (1.9IN) LONG BY 20.8MM (0.82IN) WIDE AND 0.584MM (0.023IN) DEEP.  LOCATION OF CORROSION, ZONE 252 STRINGER 19, BETWEEN FRAMES 41AND 43, BL44 RT.
